Title

Environmental periodicity and time delays in a "food-limited" population model

Document Type

Article

Date of Original Version

1-1-1990

Abstract

Sufficient conditions are obtained for the existence of a globally attracting positive periodic solution of the "food-limited" population system modelled by the equation N ̇(t) = r(t)((K(t) - N(t - mω)) (K(t) + c(t)r(t) N(t - mω))), where m is a nonnegative integer and K, r, c are continuous positive periodic functions of period ω. © 1990.

Publication Title

Journal of Mathematical Analysis and Applications

Volume

147

Issue

2

Share

COinS